Package Leaflet: Information for the User
Antidol 1 g Oral Solution
Paracetamol
Read this leaflet carefully before you start taking this medicine because it contains important information for you.
Follow exactly the administration instructions for the medicine contained in this leaflet or those indicated by your doctor, pharmacist, or nurse.
1. What is Antidol and what it is used for
2. What you need to know before starting to take Antidol
3. How to take Antidol
4. Possible side effects
5. Storage of Antidol
6. Contents of the pack and additional information
This medication contains paracetamol. Paracetamol is effective in reducing pain and fever.
It is used for the relief of occasional mild or moderate pain, such as headache, toothache, muscle pain (muscle spasms) or back pain (lower back pain) and in febrile states, in adults and adolescents over 15 years old and weighing more than 50 kg.
Do not takeAntidol
Warnings and precautions
Consult your doctor, pharmacist, or nurse before starting to takeAntidol.
Children and adolescents
Due to the dose, the use of this medication is not indicated in children or adolescents under 15 years or weighing less than 50 kg.
Other medications andAntidol
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medication.
Particularly, if you are using some of the following medications, as it may be necessary to modify the dose of some of them or interrupt treatment:
Also inform your doctor or pharmacist if you are taking:
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist if you are taking another medication. In the case of oral anticoagulants, it may be necessary to administer this medication occasionally as the preferred analgesic.
Interference with analytical tests
If you are to undergo any analytical test (including blood and urine tests, etc.), inform your doctor that you are taking this medication, as it may alter the results.
Paracetamol may alter the values of uric acid and glucose determinations.
Use ofAntidolwith food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day – beer, wine, liquor…per day) may cause liver damage. |
The taking of this medication with food does not affect its efficacy.
Pregnancy, breastfeeding, and fertility
If you are pregnant or breastfeeding, think you may be pregnant, or intend to become pregnant, consult your doctor or pharmacist before using this medication.
The consumption of medications during pregnancy can be hazardous to the embryo or fetus, and should be monitored by your doctor.
Paracetamol passes into breast milk, so women breastfeeding should consult their doctor or pharmacist before taking this medication.
Driving and operating machinery
The influence of paracetamol on the ability to drive and operate machinery is negligible or insignificant.
Antidolcontains propylene glycol (E-1520), sodium, and azorubine (E-122).
This medication contains 88.7 mg of propylene glycol in each sachet.
This medication contains less than 23 mg of sodium (1 mmol) per sachet; it is essentially "sodium-free".
This medication may cause allergic reactions because it contains azorubine. It may cause asthma, especially in patients allergic to acetylsalicylic acid.
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor. If in doubt, ask your doctor or pharmacist.
The recommended dose is:
Adults and adolescents over 15 years and weighing more than 50 kg:
Take 1 g of paracetamol (1 sachet) every 6-8 hours, 3 times a day. Do not take more than 3 g of paracetamol (3 sachets) in 24 hours.
Always take the lowest effective dose.
The use of this medication is subject to the appearance of pain or fever. As these symptoms disappear, treatment should be discontinued.
It is recommended to avoid high daily doses of paracetamol for prolonged periods of time, as this increases the risk of adverse effects such as liver damage.
If pain persists for more than 5 days, fever for more than 3 days, or if pain or fever worsen or other symptoms appear, treatment should be interrupted and your doctor consulted.
For sore throat, the medication should not be taken for more than 2 consecutive days without consulting a doctor.
Patients with kidney disease:
This medication does not follow the recommended dosage for these patients.
Patients with liver disease:
You should consult your doctor before starting to take this medication.
You should take the amount of medication prescribed by your doctor with a minimum interval of 8 hours between each dose.
You should not take more than 2 g of paracetamol (2 sachets) in 24 hours, divided into several doses.
Administration form
This medication is taken orally.
The contents of the sachet can be taken directly, or diluted in a liquid, preferably water. Once the sachet is opened, consume all its contents.
If you take moreAntidolthan you should
You should consult your doctor or pharmacist immediately. In case of overdose or accidental ingestion, go immediately to a medical center or call the Toxicological Information Service, phone 91 562 04 20, indicating the medication and the amount ingested.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice), and abdominal pain.
If you have ingested an overdose, you should go immediately to a medical center, even if you do not notice symptoms, as they often do not appear until 3 days after ingestion, even in cases of severe intoxication.
The treatment of overdose is more effective if initiated within 4 hours of medication ingestion.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
If you forgot to takeAntidol
Do not take a double dose to compensate for the missed doses.
Like all medications, this medication may produce adverse effects, although not all people will experience them.
Rare adverse effects that may affect up to 1 in 1,000 people are: discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
Very rare adverse effects that may affect up to 1 in 10,000 people are: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar) and severe skin reactions.
Adverse effects of unknown frequency (cannot be estimated from available data): A serious disease that can make the blood more acidic (designated as metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Paracetamol can damage the liver when taken in high doses or prolonged treatments.
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is an adverse effect that does not appear in this prospectus. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:www.notificaRAM.es.
By reporting adverse effects, you can contribute to providing more information about the safety of this medication.
Keep this medication out of the sight and reach of children.
No special storage conditions are required.
Do not use this medication after the expiration date that appears on the packaging after “CAD.” The expiration date is the last day of the month indicated.
Do not dispose of medications through drains or in the trash. Dispose of packaging and unused medications at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and unused medications. By doing so, you will help protect the environment.
The active ingredient is paracetamol. Each sachet contains 1 g of paracetamol.
The other components are: macrogol 400, glycerol (E-422), sodium saccharin, strawberry aroma, raspberry aroma (contains propylene glycol (E-1520)), flavor enhancer (azorubine (E-122)) and purified water.
Appearance ofAntidoland contents of the packaging
Clear, red-colored oral solution, free of suspended particles and with a characteristic strawberry/raspberry odor.
Each package contains 10 sachets with 10 ml of solution each, packaged in single-dose sachets made of PET/ALU/PET/PE complex.
Holder of the marketing authorization
Cinfa Laboratories, S.A.
Olaz-Chipi Highway, 10. Areta Industrial Estate
31620 Huarte (Navarra) – Spain
Responsible for manufacturing
Farmalider, S.A.
Aragoneses Street, 2
28108 Alcobendas, Madrid - Spain
or
Edefarm, S.L
Enchilagar del Rullo Industrial Estate, 117
46191, Villamarchante, Valencia - Spain
or
Cinfa Laboratories, S.A.
Olaz-Chipi Highway, 10. Areta Industrial Estate
31620 Huarte (Navarra) – Spain
Last review date of this leaflet:February 2025
Detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.